Dedication of the House of Worship in Santiago, Chile Schedule for live broadcast of events

All events listed below, which will take place between 13 and 16 October 2016, will be broadcast live on the following website for the House of Worship in Chile: <u>http://dedicacion.templo.bahai.cl</u>. The public dedication ceremony on Thursday, 13 October 2016, will also be broadcast on the Bahá'í World News Service at <u>http://news.bahai.org</u>. The audio feed will be available in English, Spanish, and Portuguese.

The schedule is provided in Greenwich Mean Time (GMT) with the corresponding local Santiago time.

THURSDAY, 13 OCTOBER 2016

Public dedication ceremony

Schedule:	2:00 p.m. to 3:30 p.m.	GMT	(11:00 a.m. to 12:30 p.m. local Santiago time)
Stream duration:			

FRIDAY, 14 OCTOBER 2016

Conference - opening and first session

•	8			
Schedule: Stream duration:	1:00 p.m. to 4:15 p.m. GMT 3 hours 15 minutes	(10:00 a.m. to 1:15 p.m. local Santiago time)		
Conference – second session				
Schedule: Stream duration:	7:00 p.m. to 9:15 p.m. GMT 2 hours 15 minutes	(4:00 p.m. to 6:15 p.m. local Santiago time)		

SATURDAY, 15 OCTOBER 2016

Conference – third session

Schedule:	12:00 p.m. to 2:15 p.m. GM	IT (9:00 a.m. to 11:15 a.m. local Santiago time)
Stream duration:	2 hours 15 minutes	

SUNDAY, 16 OCTOBER 2016

Conference – closing

Schedule:	10:00 p.m. to 11:30 p.m. GMT	(7:00 p.m. to 8:30 p.m. local Santiago time)
Stream duration:	1 hour 30 minutes	